# SDR AALA201602099008

- Difficulty date: January 14, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR PANEL 151BF IS DELAMINATED.  R & R FLOOR PANEL IAW SRM 53-02-00 PARA 8H FIG 209 & IRM 9701 REV G.
